Welcome to Phoenix Rising!
Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.
To register, simply click the Register button at the top right.
I have a friend who had this problem. For myself, I took Midodrine for 2 weeks with no problems and then suddenly it spiked my BP to unsafe levels. It can be a tricky drug.I started midodrine 5mg today after 2 hours it dropped my blood pressure almost made me pass out. Was sent to ER they said they couldn't do anything for me. Anyone else have this problem?
Hi @por-cel19 welcome to the forums. Yes, speak with your dr before you do anything. There are other drugs that can be helpful. Also electrolyte drinks should be high on your priority list.well since its a damn holiday I have to call Dr on Monday. I had a tilt test Tuesday passed out on it with Bp at 60/23 Dr said it nms or orthostotic hypotension whatever is going I hope they find something to fix it
They should have given you a liter of saline. i hope they did. Unfortunately most drs do not understand POTs and its management.thank you Kati you know I had that the first hour very odd. I'm sad my ER didn't do anything sigh they're like keep taking it you'll be fine. Yah right